# SDR QXEA200600614

- Difficulty date: February 22, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,954 hours, 28,627 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK, EMPENNAGE HALF OBLIQUE FRAME NR 4 HAS CRACKED ATTACH CLIP AT AFT SIDE OF FRAME AND STRINGER NR 4 RIGHT HAND.  REPAIRED IAW RD 8-55-199 AMD SRM 51-10-21.
